MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 MAST ROLLER PUMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-88-00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 mast roller pump.The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate.The service representative was unable to confirm the reported issue.Connections were checked and multiple test runs and extended test runs never failed.Subsequent functional verification testing was completed without further issues and the unit was returned to service.Serial read out has been provided for further investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova (b)(4) received a report that a s5 mast roller pump displayed an error message during procedure.There was no report of patient injury.
 
Additional Manufacturer Narrative
A serial read out of the pump memory has been provided to livanova deutschland for further investigation.During the evaluation the reported issue could be confirmed at the day of occurrence.After a bubble alarm, which has stopped the pump, the user switched off/on the pump without stopping to hand crank.This sequence of event has caused the reported error message.There were no hardware- or software alarms filed which have stopped the pump.The pump has worked as intended.A review of the dhr could not identify any deviations or nonconformities relevant to the issue.
 
Event or Problem Description
See initial.

Brand Name
S5 MAST ROLLER PUMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich
MDR Report Key8077203
Report Number9611109-2018-01336
Device Sequence Number277072
Product Code DWB
UDI-Device Identifier04033817900474
UDI-Public010403381790047411180613
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K062396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-88-00
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/19/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1